# SDR WVER2017081501

- Difficulty date: August 15, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 31,894 hours, 26,264 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF THE FS 280 "J" ANGLE, RT FLIGHTDECK ENTRANCE POST AT RBL11.0 CORRODED. REMOVED AND REPLACED ANGLE P/N CC670-33199-4, CLIP P/N CC670-34191-2 AND GUSSET P/N CC670-33467-2.
